Journal article icon

Journal article

RELATIVE COMMUTANTS IN TENSOR PRODUCTS OF CSTAR-ALGEBRAS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/BF01214932

Authors


Publisher:
Springer-Verlag
Journal:
MATHEMATISCHE ZEITSCHRIFT
Volume:
151
Issue:
3
Pages:
215-218
Publication date:
1976
DOI:
EISSN:
1432-1823
ISSN:
0025-5874
URN:
uuid:764e74f4-7863-4432-a6e7-06da3eb5e509
Source identifiers:
23061
Local pid:
pubs:23061
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP